# SDR DXTA2022082969230

- Difficulty date: August 29, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20629
- Aircraft time: 7,030 hours, 4,039 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: L
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ENGINE HARDWARE: ON CLIMB OUT PASSING 13000 FEET AIRCRAFT SHOOK WITH A LOUD BANG.  AFTER A FEW SECONDS THE AMBER L ENGINE VIBRATION MESSAGE CAME ON.  IMMEDIATELY RETARDED LEFT THROTTLE TO IDLE.  NO ADVERSE INDICATIONS FROM ENGINE INSTRUMENTS.  AT IDLE VERY LITTLE INDICATION OF VIBRATION.  AFTER A COUPLE MINUTES AN ODOR DID COME THROUGH THE AIRCRAFT.  LANDED WITH LEFT ENGINE AT IDLE UNEVERNTFULLY.  UPON INSPECTION AFTER SHUTDOWN, FRONT FAN IS ESSENTIALLY SEIZED UP.  EXHAUST TURBINE BLADES ARE ALL BROKEN DOWN SEVERAL INCHES WITH METAL FRAGMENTS DISBURSED THROUGHOUT TAILPIPE AREA.( AN EMERGENCY WAS DECLARED)
